Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Modular operads of embedded curves

Satoshi Kondo, Charles Siegel and Jesse Wolfson

Geometry & Topology 21 (2017) 903–922
Abstract

For each k 5, we construct a modular operad ¯k of “k–log-canonically embedded” curves. We also construct, for k 2, a stable cyclic operad ¯ck of such curves, and, for k 1, a cyclic operad ¯0,ck of “k–log-canonically embedded” rational curves.

Keywords
modular operad, log-canonical Hilbert scheme
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 18D50
References
Publication
Received: 18 August 2014
Revised: 4 May 2016
Accepted: 8 May 2016
Published: 17 March 2017
Proposed: Lothar Göttsche
Seconded: Jim Bryan, Dan Abramovich
Authors
Satoshi Kondo
Faculty of Mathematics
Higher School of Economics
National Research University
6 Usacheva Str.
Moscow
119048
Russia
Charles Siegel
Pacific Northwest National Laboratory
902 Battelle Blvd
Richland, WA 99354
United States
Jesse Wolfson
Department of Mathematics
University of Chicago
5734 S University Ave.
Chicago, IL 60637
United States